Alert archive / Indiana / Flash Flood Warnings in 2019
Flash Flood Warning 23, NWS Indianapolis, IN
NWS Indianapolis, IN issued this flash flood warning at Jun 16, 2019, 4:10 AM EDT for 9 counties in Indiana. It was in force for 3 hr. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2019, 4:10 AM EDT (08:10 UTC)
- Expired
- Jun 16, 2019, 7:15 AM EDT
- In force
- 3 hr
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
- Flood severity
- None
Counties Brown County, IN, Daviess County, IN, Greene County, IN, Jackson County, IN, Knox County, IN, Lawrence County, IN, Martin County, IN, Monroe County, IN, Sullivan County, IN
The radar
The Evansville,IN radar (KVWX), 87 km from the middle of the area, began a volume at 08:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 6:30 AM EDT | HEAVY RAIN 2.46 | 1 N Owensburg, IN | COCORAHS STATION IN-GN-9 SPRINGVILLE 6.0 W. |
| Jun 16, 7:00 AM EDT | HEAVY RAIN 2.21 | 3 Ene Oolitic, IN | COCORAHS STATION IN-LW-9 BEDFORD 3.7 N. |
| Jun 16, 7:00 AM EDT | HEAVY RAIN 2.33 | Bloomfield, IN | TIME IS APPROXIMATE. TWENTY-FOUR-HOUR TOTAL. |
| Jun 16, 7:00 AM EDT | HEAVY RAIN 2.6 | 1 N Bloomington, IN | TIME IS APPROXIMATE. TWENTY-FOUR-HOUR TOTAL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 8.2 hours before the alert went out and 183 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 95 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 950 m above ground
- 0-6 km bulk shear
- 34 kt
- 0-1 km storm-relative helicity
- 92 m²/s²
- 0-3 km storm-relative helicity
- 140 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.1
The text
As transmitted.
278
WGUS53 KIND 160810
FFWIND
INC013-027-055-071-083-093-101-105-153-161115-
/O.NEW.KIND.FF.W.0023.190616T0810Z-190616T1115Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Indianapolis IN
410 AM EDT Sun Jun 16 2019
The National Weather Service in Indianapolis has issued a
* Flash Flood Warning for...
Southern Monroe County in south central Indiana...
Sullivan County in southwestern Indiana...
Southern Brown County in south central Indiana...
Northern Knox County in southwestern Indiana...
Martin County in southwestern Indiana...
Greene County in southwestern Indiana...
Lawrence County in south central Indiana...
Western Jackson County in south central Indiana...
Daviess County in southwestern Indiana...
* Until 715 AM EDT.
* At 409 AM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Flash flooding is expected to
begin shortly.
* Some locations that will experience flooding include...
Bloomington, Vincennes, Bedford, Washington, Linton, Sullivan,
Bloomfield, Shoals, Mitchell, Bicknell, Loogootee, Jasonville,
Worthington, Odon, Oolitic, Dugger, Lyons, Medora, Carlisle and
Elnora.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be especially cautious at night when it is harder to recognize the
dangers of flooding.
&&
LAT...LON 3917 8764 3918 8608 3878 8608 3876 8612
3878 8618 3877 8628 3869 8631 3863 8762
3867 8759 3869 8752 3878 8749 3886 8755
3896 8751 3899 8758 3899 8756 3906 8757
3910 8762 3911 8765 3912 8763 3913 8766
$$
PumaWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 16, 2:08 AM EDT, 2 hours 2 minutes earlier.
Area forecast discussion, Jun 16, 2:08 AM EDT, 2 hours 2 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 208 AM EDT Sun Jun 16 2019 .UPDATE... The SYNOPSIS...NEAR TERM and SHORT TERM Sections have been updated below. && .SYNOPSIS... Issued at 208 AM EDT Sun Jun 16 2019 Wet weather is expected through at least Tuesday. A frontal boundary is expect to linger across southern Indiana during the beginning of the week. Several areas of low pressure will push across Indiana during that time...producing rain. Rain could be heavy at times. Rain chances are expected to continue from Tuesday into next weekend as the humid...wet...rainy weather pattern continues. && .NEAR TERM /Today/... Issued at 208 AM EDT Sun Jun 16 2019 Surface analysis early this morning showed low pressure over Iowa with a warm front extending southeast to Central Indiana. Radar continues to show convection development along the front across Central Indiana...mainly along I-74. More storms over Central Illinois were poised to push back into central Indiana with the next couple of hours. The models once again keep the lower level boundary in place through the day. The wave over Central illinois is suggested to push across Central Indiana during the morning hours...exiting the state by near 12Z. Models then suggest a lull in upper support as a break in between short wave is suggested. Time heights show best lift ending by 12Z...with still plenty of mid and lower level moisture present...but subsidence arriving. Forecast soundings show attainable convective temperatures this afternoon with plenty of CAPE near 3000 J/KG and pwats over 1.6 inches. Thus best forcing will not be in the area this afternoon...but given the airmass and daytime heating...afternoon convection cannot be ruled out. Thus will keep chances for storms all day...with best chances this morning with the departing wave...and ramping chances down in its departure...then back up in the late afternoon and evening. Will stick to a blend on temps. Flooding may continue to be a threat...but confidence for precise locations is low at this time. As for temps...will stick close to the blends. && .SHORT TERM /Tonight through Tuesday Night/... Issued at 208 AM EDT Sun Jun 16 2019 Wet. Wet. Wet. GFS and NAM suggest the pesky surface boundary will remain in place across southern Indiana through at least Tuesday. Aloft...a parade of short waves is expected to pass across the boundary...each providing excellent forcing. A moist air mass looks to remain in place through Tuesday Night with dew points in the 60s. Forecast soundings through Tuesday show a deeply saturated airmass with pwats failing to fall below 1.3 inches and ranging as high as 1.9 inches during the period. The GFS suggests three short waves passing through Indiana...along the frontal Boundary. The first is suggested tonight...a second on Monday Night...and for now...the third and most organized in appearance on Tuesday. We can expect some lulls in precip in between these waves...but will still ramp up pops during each of these time periods due favorable set up for heavy rains. Given the warm and humid air mass in place will trend highs at or below the NBM and lows at or above the NBM. Again...flooding could be a threat early this week...and depending upon how these systems play out...flood or flash flood watches may be needed soon. && .LONG TERM /Tuesday Night through Saturday/... Issued at 325 PM EDT Sat Jun 15 2019 The very busy pattern looks to continue into the long term period with multiple disturbances moving through the region, providing rain and thunder chances each day or at least every other day. Blend has produced pops for each period primarily due to timing differences between the models. These differences are to a large degree dependent on mesoscale details that the larger scale models simply can't handle reliably in the long term and thus will leave the blend as is. Temperatures will remain a bit below normal for the time of year, particularly on wet days, but may climb back closer to the normal mark very late in the period. && .AVIATION /Discussion for the 160600Z TAFS/... Issued at 1145 PM EDT Sat Jun 15 2019 Convective potential expected to continue overnight and on into the mid to late morning hours of Sunday in the vicinity of the terminals, as enhanced flow at 850mb and advection of steeper lapse rates off to the southwest interacts with a trailing vorticity tail. Remnants of activity currently moving through northwest Illinois may also move into the area during the early morning hours of Sunday. IFR visibility restrictions and gusty shifting winds in and near heavier cells. Patchy fog has been developing over the past hour or so. Not sure how widespread this may become, due to potential for additional convection, which will serve to keep the air mass mixed up. Outside of convection, areas of ceilings around 040 expected through midday Sunday, with layered cloud above. Some of the model data suggest the development of lower ceilings 006 AGL-012 towards daybreak Sunday, but confidence in this is low at this time, depending on amount of convective activity overnight. Surface winds 190-220 degrees at 6-10 kts overnight will gradually veer around to 240-270 degrees at 9-12 kts by midday Sunday. && .IND WATCHES/WARNINGS/ADVISORIES... Flash Flood Watch until 8 AM EDT this morning for INZ021-028>031- 035>049-051>057-060>065. && SYNOPSIS...Puma NEAR TERM...Puma SHORT TERM...Puma LONG TERM...NIELD AVIATION...JAS
Hazardous weather outlook, Jun 15, 4:59 PM EDT, 11 hours 11 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 459 PM EDT Sat Jun 15 2019 INZ021-028>031-035>049-051>057-060>065-067>072-162100- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, Cumberland, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 459 PM EDT Sat Jun 15 2019 This hazardous weather outlook is for central Indiana. .DAY ONE...Tonight. Outlook: Showers and thunderstorms are expected tonight. Severe storms are possible this evening. Hazards: Flash flooding from heavy rainfall, damaging winds, isolated tornadoes, lightning. Timing: Thunderstorms are possible anytime. The highest threats for severe storms will be before 1000 PM. Flash flooding is possible anytime. Discussion: Upper waves and a surface front will keep showers and thunderstorms across the area tonight. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Outlook: Thunderstorms are possible each day. A few strong to isolated severe storms are possible on Sunday. Lightning and locally heavy rain are threats from any storm. Repeated rounds of rainfall, heavy at times, could lead to moderate widespread flooding this week. Discussion: A stalling frontal system and active upper pattern will bring several rounds of showers and thunderstorms to central Indiana this week. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this evening. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind
In the hours before
Local storm report, Jun 15, 10:30 PM EDT, 5 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1030 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0737 PM TSTM WND DMG 4 SW CUMBERLAND 39.74N 85.99W
06/15/2019 MARION IN PUBLIC
TREES AND UTILITY LINES DOWN, WITH THE DAVIS
AND RAYMOND STREETS OFF OF BROOKVILLE ROAD
APPEARING TO BE THE HARDEST HIT. TIME
ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jun 15, 10:37 PM EDT, 5 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1037 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND DMG 2 N ELLETTSVILLE 39.27N 86.62W
06/15/2019 MONROE IN PUBLIC
LARGE TREES AND UTILITY LINE BLOWN DOWN AND
BARN DESTROYED NEAR NORTH MT TABOR ROAD AND
WEST COWDEN ROAD. TIME ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jun 15, 10:41 PM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1041 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM TSTM WND DMG 2 SSE STINESVILLE 39.27N 86.64W
06/15/2019 MONROE IN PUBLIC
MULTIPLE TREES DOWN AND HOUSES DESTROYED IN
RED HILL ROAD AREA. TIME ESTIMATED FROM
RADAR.
&&
BHHLocal storm report, Jun 15, 10:48 PM EDT, 5 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1048 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0847 PM TSTM WND DMG 1 S FOREST HILL 39.24N 85.61W
06/15/2019 DECATUR IN EMERGENCY MNGR
MAJOR DAMAGE AT HULSBOSCH DAIRY FARM ON 700
WEST NORTH OF 700 SOUTH...CURRENTLY PUTTING
DOWN MULTIPLE COWS AND CALVES. DAMAGE ON
NEARBY SHIREMAN DAIRY FARM AND THE BLAUVENT
FARM. TIME ESTIMATED FROM RADAR.
&&
BHHLocal storm report, Jun 15, 10:56 PM EDT, 5 hours 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1056 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0830 PM TSTM WND DMG 3 E COLUMBUS 39.21N 85.86W
06/15/2019 BARTHOLOMEW IN TRAINED SPOTTER
ESTIMATED WIND GUST OF 60 MPH FELL NUMEROUS
TREES...INCLUDING THE FOLLOWING APPROXIMATE
DIAMETERS...30 INCHES...24 INCHES...18
INCHES. SPOTTER SAW THE TREES FALL AND FELT
THE DAMAGE WAS FROM STRAIGHT LINE WIND
DAMAGE.
&&
BHHLocal storm report, Jun 15, 11:01 PM EDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1101 PM EDT SAT JUN 15 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0112 PM HEAVY RAIN FONTANET 39.58N 87.24W
06/15/2019 M1.93 INCH VIGO IN PUBLIC
0300 PM HEAVY RAIN 3 NNW PRAIRIETON 39.40N 87.50W
06/15/2019 M2.35 INCH VIGO IN COCORAHS
COCORAHS STATION IN-VG-19 WEST TERRE HAUTE
5.0 SW.
0343 PM HEAVY RAIN 1 W GREENCASTLE 39.64N 86.86W
06/15/2019 M1.85 INCH PUTNAM IN MESONET
MESONET STATION FW3934 GREENCASTLE.
0345 PM HEAVY RAIN 2 N INDIANA STATE UNIVE 39.50N 87.40W
06/15/2019 M2.01 INCH VIGO IN MESONET
MESONET STATION DW4379 TERRE HAUTE.
0345 PM HEAVY RAIN 2 NNE HOMECROFT 39.69N 86.12W
06/15/2019 M1.80 INCH MARION IN MESONET
MESONET STATION EW3369 INDIANAPOLIS.
0345 PM HEAVY RAIN 3 NNW BARGERSVILLE 39.56N 86.19W
06/15/2019 M1.86 INCH JOHNSON IN MESONET
MESONET STATION EW1955 GREENWOOD.
0345 PM HEAVY RAIN FAIRVIEW PARK 39.69N 87.41W
06/15/2019 M2.54 INCH VERMILLION IN MESONET
MESONET STATION EW5179 CLINTON.
0345 PM HEAVY RAIN 2 NNE MCCORDSVILLE 39.93N 85.92W
06/15/2019 M1.08 INCH HAMILTON IN MESONET
MESONET STATION EW9330 MCCORDSVILLE.
0346 PM HEAVY RAIN 3 SSE AVON 39.73N 86.36W
06/15/2019 M1.42 INCH HENDRICKS IN MESONET
MESONET STATION EW8045 PLAINFIELD.
0346 PM HEAVY RAIN 5 ESE FREEDOM 39.19N 86.78W
06/15/2019 M1.44 INCH OWEN IN MESONET
MESONET STATION DW0251 SPENCER.
0347 PM HEAVY RAIN MERIDIAN HILLS 39.89N 86.16W
06/15/2019 M1.35 INCH MARION IN MESONET
MESONET STATION EW2895 INDIANAPOLIS.
0348 PM HEAVY RAIN 2 ESE GREENWOOD 39.60N 86.08W
06/15/2019 M2.15 INCH JOHNSON IN MESONET
MESONET STATION EW1362 GREENWOOD.
0348 PM HEAVY RAIN 2 NE MONROVIA 39.60N 86.45W
06/15/2019 M1.74 INCH MORGAN IN MESONET
MESONET STATION DW4758 MOORESVILLE.
0349 PM HEAVY RAIN 4 ESE BEECH GROVE 39.69N 86.03W
06/15/2019 M1.81 INCH MARION IN MESONET
MESONET STATION CW6164 INDIANAPOLIS.
0350 PM HEAVY RAIN 1 NE HOMECROFT 39.68N 86.12W
06/15/2019 M1.36 INCH MARION IN MESONET
MESONET STATION INDCL 1 NE HOMECROFT.
0405 PM HEAVY RAIN 4 SW REELSVILLE 39.50N 87.00W
06/15/2019 M2.55 INCH PUTNAM IN PUBLIC
SINCE 9 AM.
0424 PM HEAVY RAIN 1 NW GREENCASTLE 39.65N 86.85W
06/15/2019 M2.25 INCH PUTNAM IN PUBLIC
0513 PM HEAVY RAIN FONTANET 39.58N 87.24W
06/15/2019 M2.40 INCH VIGO IN PUBLIC
0518 PM HEAVY RAIN 1 NNW NORTH TERRE HAUTE 39.55N 87.37W
06/15/2019 M3.53 INCH VIGO IN AMATEUR RADIO
SINCE MIDNIGHT.
0606 PM TSTM WND DMG 1 W COATESVILLE 39.69N 86.69W
06/15/2019 HENDRICKS IN PUBLIC
HEALTHY TREE UPROOTED OVER MAIN STREET WEST
OF COATESVILLE. TIME ESTIMATED FROM RADAR.
0635 PM TORNADO 2 NE FREEDOM 39.23N 86.84W
06/15/2019 OWEN IN TRAINED SPOTTER
MULTIPLE REPORTS OF TORNADO BETWEEN FREEDOM
AND SPENCER. TREES AND POWER LINES DOWN.
0650 PM TSTM WND DMG 2 N ELLETTSVILLE 39.27N 86.62W
06/15/2019 MONROE IN PUBLIC
LARGE TREES AND UTILITY LINE BLOWN DOWN AND
BARN DESTROYED NEAR NORTH MT TABOR ROAD AND
WEST COWDEN ROAD. TIME ESTIMATED FROM RADAR.
0651 PM TORNADO 3 NE MCCORMICKS CREEK S 39.32N 86.73W
06/15/2019 OWEN IN LAW ENFORCEMENT
0651 PM TSTM WND DMG 2 SSE STINESVILLE 39.27N 86.64W
06/15/2019 MONROE IN PUBLIC
MULTIPLE TREES DOWN AND HOUSES DESTROYED IN
RED HILL ROAD AREA. TIME ESTIMATED FROM
RADAR.
0653 PM TORNADO 2 N ELLETTSVILLE 39.26N 86.62W
06/15/2019 MONROE IN PUBLIC
STRUCTURAL DAMAGE TO BUILDINGS.
0657 PM FUNNEL CLOUD 2 NW ELLETTSVILLE 39.26N 86.65W
06/15/2019 MONROE IN LAW ENFORCEMENT
0702 PM TORNADO 4 N KOLEEN 39.03N 86.83W
06/15/2019 GREENE IN LAW ENFORCEMENT
MULTIPLE HOMES DAMAGED. TREES AND POWER
LINES DOWN.
0705 PM TSTM WND DMG 3 ESE CAMBY 39.62N 86.26W
06/15/2019 MORGAN IN PUBLIC
PICTURES SENT VIA SOCIAL MEDIA OF SEVERAL
LARGE LIMBS ACROSS MANN ROAD. TIME ESTIMATED
FROM RADAR.
0710 PM TSTM WND GST 3 SW WHITEHALL 39.15N 86.62W
06/15/2019 M60 MPH MONROE IN ASOS
0725 PM TSTM WND DMG 6 SSE PARAGON 39.31N 86.52W
06/15/2019 MONROE IN PUBLIC
LARGE TREES SNAPPED AND UPROOTED.
0727 PM TSTM WND DMG BEECH GROVE 39.72N 86.09W
06/15/2019 MARION IN PUBLIC
DAMAGE TO ROOF AND WALL OF ALRO STEEL.
DAMAGE TO APARTMENT BUILDING ROOF. TIME
ESTIMATED FROM RADAR.
0730 PM FLOOD 2 WNW PLAINFIELD 39.71N 86.43W
06/15/2019 HENDRICKS IN FIRE DEPT/RESCUE
EXTENSIVE FLOODING AT SARATOGA PARKWAY AND
FAIRFIELD ROAD.
0730 PM TSTM WND DMG 1 N BEECH GROVE 39.72N 86.09W
06/15/2019 MARION IN LAW ENFORCEMENT
SIGNIFICANT DAMAGE REPORTED IN AND AROUND
BEECH GROVE WITH NUMEROUS TREES DAMAGED OR
SNAPPED AS WELL AS STRUCTURAL DAMAGE TO
SEVERAL ROOFS. POSSIBLE TORNADO DAMAGE.
0737 PM TSTM WND DMG 4 SW CUMBERLAND 39.74N 85.99W
06/15/2019 MARION IN PUBLIC
TREES AND UTILITY LINES DOWN, WITH THE DAVIS
AND RAYMOND STREETS OFF OF BROOKVILLE ROAD
APPEARING TO BE THE HARDEST HIT. TIME
ESTIMATED FROM RADAR.
0741 PM TSTM WND DMG HYMERA 39.19N 87.30W
06/15/2019 SULLIVAN IN PUBLIC
SEVERAL HOUSES WITH SHINGLES BLOWN OFF AND
NUMEROUS TREE LIMBS SNAPPED IN HYMERA. TIME
ESTIMATED FROM RADAR.
0747 PM HEAVY RAIN SPENCER 39.29N 86.77W
06/15/2019 M2.65 INCH OWEN IN PUBLIC
STORM TOTAL SINCE 7 AM THIS MORNING.
0756 PM TSTM WND DMG 1 E SPRING LAKE 39.78N 85.84W
06/15/2019 HANCOCK IN PUBLIC
SEVERAL TREES DOWNED IN SPRING LAKE WITH
SOME POWER POLES DOWN AS WELL.
0805 PM TSTM WND DMG 1 W OAKVILLE 40.08N 85.41W
06/15/2019 DELAWARE IN TRAINED SPOTTER
SPOTTER REPORTED NUMEROUS 4 TO 8 INCH TREE
LIMBS SNAPPED AS WELL AS A FEW SMALL TREES
UPROOTED NORTH OF SPRINGPORT.
0805 PM TSTM WND DMG 1 E GREENFIELD 39.79N 85.75W
06/15/2019 HANCOCK IN PUBLIC
HEALTHY 10 FOOT TALL TREE SNAPPED.
0813 PM TSTM WND DMG 5 WNW CHARLOTTESVILLE 39.83N 85.69W
06/15/2019 HANCOCK IN 911 CALL CENTER
LAW ENFORCEMENT REPORTED UPROOTED TREE
PARTIALLY COVERING SHOULDER ALONG I-70
NORTHEAST OF GREENFIELD. TIME ESTIMATED FROM
RADAR.
0830 PM TSTM WND DMG 3 E COLUMBUS 39.21N 85.86W
06/15/2019 BARTHOLOMEW IN TRAINED SPOTTER
ESTIMATED WIND GUST OF 60 MPH FELL NUMEROUS
TREES...INCLUDING THE FOLLOWING APPROXIMATE
DIAMETERS...30 INCHES...24 INCHES...18
INCHES. SPOTTER SAW THE TREES FALL AND FELT
THE DAMAGE WAS FROM STRAIGHT LINE WIND
DAMAGE.
0833 PM TORNADO 3 W NEWBERN 39.22N 85.81W
06/15/2019 BARTHOLOMEW IN TRAINED SPOTTER
TORNADO TOUCHDOWN WITNESSED DURING CALL INTO
NWS IN FARMERS FIELD. LOST SIGHT OF
CIRCULATION...POSSIBLY DUE TO BEING
RAINWRAPPED.
0834 PM HEAVY RAIN 2 E WOODVIEW HILLS 39.15N 86.34W
06/15/2019 M1.64 INCH BROWN IN PUBLIC
0845 PM TORNADO 2 SW FOREST HILL 39.23N 85.63W
06/15/2019 DECATUR IN TRAINED SPOTTER
BARN DOWN AND HOUSE DAMAGED AT 8125 W CO RD
700 S. POSSIBLE TORNADO DAMAGE.
0847 PM TSTM WND DMG 1 S FOREST HILL 39.24N 85.61W
06/15/2019 DECATUR IN EMERGENCY MNGR
MAJOR DAMAGE AT HULSBOSCH DAIRY FARM ON 700
WEST NORTH OF 700 SOUTH...CURRENTLY PUTTING
DOWN MULTIPLE COWS AND CALVES. DAMAGE ON
NEARBY SHIREMAN DAIRY FARM AND THE BLAUVENT
FARM. TIME ESTIMATED FROM RADAR.
0851 PM TORNADO 1 SSE RUSHVILLE 39.60N 85.44W
06/15/2019 RUSH IN LAW ENFORCEMENT
SIGNIFICANT DAMAGE REPORTED IN SOUTHERN
RUSHVILLE WITH CONFIRMED TOUCHDOWN.
0928 PM TSTM WND DMG 3 SW FOREST HILL 39.23N 85.65W
06/15/2019 DECATUR IN AMATEUR RADIO
SIGNIFICANT ROOF DAMAGE REPORTED AT 7379
SOUTH COUNTRY ROAD 900 WEST. RELAYED REPORT
BY N9ITH. TIME INDICATED IS TIME REPORT WAS
RECEIVED.
0928 PM FLASH FLOOD 2 S INDIANA UNIVERSITY 39.14N 86.53W
06/15/2019 MONROE IN 911 CALL CENTER
PICTURES RECEIVED SHOWING WATER FLOWING OVER
SEVERAL ROADS IN SOUTHERN BLOOMINGTON.
SEVERAL REPORTS OF CARS STRANDED IN FLOODED
WATERS.
1006 PM FLASH FLOOD 1 E COLUMBUS 39.21N 85.90W
06/15/2019 BARTHOLOMEW IN LAW ENFORCEMENT
SIGNIFICANT FLOODING REPORTED IN AND AROUND
COLUMBUS WITH NUMEROUS STREETS CLOSED AND
CARS STRANDED IN WATER.
&&The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 8:04 PM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 15, 8:10 PM EDT | Severe Thunderstorm Warning | IND | Hancock, Henry, Rush | 50 min |
| Jun 15, 8:12 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 15, 8:12 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 48 min |
| Jun 15, 8:18 PM EDT | Severe Thunderstorm Warning | IND | Bartholomew, Decatur, Jennings | 42 min |
| Jun 15, 8:20 PM EDT | Tornado Warning | IND | Bartholomew, Decatur | 40 min |
| Jun 15, 8:38 PM EDT | Tornado Warning | IND | Rush | 37 min |
| Jun 15, 8:46 PM EDT | Tornado Warning | IND | Bartholomew, Brown, Jackson, Jennings | 44 min |
| Jun 15, 8:51 PM EDT | Tornado Warning | IND | Decatur | 39 min |
| Jun 15, 8:56 PM EDT | Tornado Warning | IND | Jennings | 49 min |
| Jun 15, 9:37 PM EDT | Flash Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 4 hr |
| Jun 15, 10:56 PM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 3 hr |
| Jun 16, 1:18 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Warren | 42 min |
| Jun 16, 1:38 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Parke, Vermillion | 22 min |
| Jun 16, 1:56 AM EDT | Areal Flood Warning | IND | Brown, Greene, Monroe, Owen | 6 hr |
| Jun 16, 1:58 AM EDT | Severe Thunderstorm Warning | IND | Fountain, Montgomery, Parke, Tippecanoe | 47 min |
| Jun 16, 1:59 AM EDT | Areal Flood Warning | IND | Boone, Hamilton, Hancock, Hendricks, Johnson, Madison and 3 more | 6 hr |
| Jun 16, 2:02 AM EDT | Areal Flood Warning | IND | Bartholomew, Decatur, Jackson, Jennings | 6 hr |
| Jun 16, 2:06 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Martin | 39 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Boone, Clinton, Hamilton, Montgomery, Tipton | 23 min |
| Jun 16, 2:37 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Knox, Lawrence, Martin | 23 min |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Delaware, Randolph | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Putnam | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Marion | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hancock | 21 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Hendricks, Morgan | 7 hr |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Monroe, Morgan, Owen | 6 days |
| Jun 16, 3:24 AM EDT | River Flood Warning | IND | Greene, Monroe, Owen | 7 days |
| Jun 16, 3:40 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Owen, Parke, Putnam, Sullivan and 2 more | 50 min |
| Jun 16, 4:02 AM EDT | Severe Thunderstorm Warning | IND | Clay, Greene, Hendricks, Monroe, Morgan, Owen and 1 more | 43 min |
| Jun 16, 4:44 AM EDT | Severe Thunderstorm Warning | IND | Daviess, Greene, Jackson, Lawrence, Martin, Monroe | 31 min |
| Jun 16, 5:34 AM EDT | Flash Flood Warning | IND | Bartholomew, Jackson, Jennings | 116 min |
| Jun 16, 7:18 AM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Daviess, Greene, Jackson, Jennings and 5 more | 24 hr |
| Jun 16, 7:55 AM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 3 hr |
| Jun 16, 9:58 AM EDT | Flash Flood Warning | IND | Greene, Jackson, Jennings, Lawrence | 4 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Henry, Rush, Shelby | 49 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Shelby | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Hancock, Madison, Marion | 37 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Marion | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Johnson, Shelby | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Bartholomew, Jackson | 4 days |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Johnson | 28 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Jackson, Jennings, Washington | 13 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Hamilton, Madison | 46 hr |
| Jun 16, 10:14 AM EDT | River Flood Warning | IND | Clay, Greene | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Decatur | 35 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Owen | 46 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Johnson | 68 hr |
| Jun 16, 10:17 AM EDT | River Flood Warning | IND | Bartholomew | 39 hr |
| Jun 16, 10:33 AM EDT | River Flood Warning | IND | Bartholomew | 32 hr |
| Jun 16, 12:00 PM EDT | Areal Flood Warning | IND | Bartholomew, Boone, Brown, Clay, Decatur, Delaware and 18 more | 6 hr |
| Jun 16, 2:58 PM EDT | Special Weather Statement | IND | Daviess | 32 min |
| Jun 16, 4:20 PM EDT | Special Weather Statement | IND | Jackson | 25 min |
| Jun 16, 4:26 PM EDT | River Flood Warning | IND | Knox | 4 days |
| Jun 16, 4:33 PM EDT | Severe Thunderstorm Warning | IND | Jackson, Jennings | 27 min |
| Jun 16, 4:50 PM EDT | Flash Flood Warning | IND | Jackson | 9 hr |
| Jun 16, 4:55 PM EDT | Severe Thunderstorm Warning | IND | Greene, Owen | 35 min |
| Jun 16, 5:14 PM EDT | Special Weather Statement | IND | Knox | 31 min |
| Jun 16, 5:29 PM EDT | Severe Thunderstorm Warning | IND | Greene, Monroe, Owen | 31 min |
| Jun 16, 5:46 PM EDT | Flash Flood Warning | IND | Brown, Greene, Monroe | 4 hr |
| Jun 16, 5:54 PM EDT | Special Weather Statement | IND | Owen | 36 min |
| Jun 16, 5:57 PM EDT | Areal Flood Warning | IND | Bartholomew, Brown, Clay, Decatur, Delaware, Hamilton and 15 more | 6 hr |
| Jun 16, 6:39 PM EDT | Special Weather Statement | IND | Jackson | 51 min |
| Jun 16, 7:06 PM EDT | Flash Flood Warning | IND | Daviess, Knox, Martin | 6 hr |
| Jun 16, 7:48 PM EDT | Areal Flood Warning | IND | Delaware, Madison | 6 hr |
Nearby
Flash Flood Warnings in Indiana, 2019Every flash flood warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.